# SDR CALA0700520

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.3 INCH CRACK IN AFT CARGO DOOR SKIN AT LIGHTENING HOLE 7.5 INCHES FROM THE FORWARD EDGE OF THE DOOR AND 21.5 INCHES FROM UPPER EDGE OF THE DOOR.  A REPAIR WAS INSTALLED IAW ECRA 5232-01091.
